Top Treatments to Consider in the Early Days After Onset

Discussion in 'Treatments' started by Canadaman, Dec 27, 2017.

    1. Strife_84
      Energetic

      Strife_84 Member

      Location:
      Finland
      Tinnitus Since:
      04/2019
      Cause of Tinnitus:
      Mixing music for long hours and too loud I guess.
      Have prednisolone 80mg daily dosage for 7 days, then 40mg for 2 days and 20mg for the final 2 days.

      I have noticed some improvements.

      -pain has disappeared from left ear
      -tinnitus has changed more into hissing (I can control it with my jaw)

      Unfortunately I lost some time when I went first to my GP and she did not give me any medicine.

      Then I remembered I have insurance for accidents and ENT gave me the prescription.

      Don't waste time! Go demand medicine now! And a good dosage. About 1 mg per kilogram of your body weight!

      Also rest your ears, take your vitamins (everything you can!), DHA, magnesium. And remember to drink water! No alcohol during recovery! It reduces sleep quality a lot even if you don't notice it and does not make good for your body. I suggest cut down on caffeine, it does not affect my tinnitus but makes sleeping harder. And sleeping is hard with this already so you don't want the extra challenge.

      If you use any antidepressants etc. Stop using them. They are biggest scam in medical history (I speak from experience as doctors Give them For almost anything these days. And I've been diagnosed with cyclothymia.) Also they usually have side-effects of giving tinnitus or making it worse.
       
    2. Strife_84
      Energetic

      Strife_84 Member

      Location:
      Finland
      Tinnitus Since:
      04/2019
      Cause of Tinnitus:
      Mixing music for long hours and too loud I guess.
      I'm on day 3 on 80mg prednisolone per day. No major side effects yet but at evenings I have a strange feeling.

      Sleeping does get harder though. I don't feel as tired at evenings. For some that may be a desired side effect.

      I have noticed improvements on my tinnitus.
       
    3. RichardGuy
      Depressed

      RichardGuy Member

      Location:
      Florida
      Tinnitus Since:
      10/16/17
      Cause of Tinnitus:
      Acute
      Interestingly, I have noticed some similar things. My tinnitus, after taking a large dose of pred (40 mg) sounds more like TV static (not unpleasant) than ringing, though over the course of a day (usually within an hour) it will return to ringing, though less loudly. I also don't have as much, if any, pain in my ears/head, though this may be because of the steroid itself and not the tinnitus. My tinnitus does seem to have generally improved.

      I remain exceedingly concerned over the long term use of such a drug. Best of luck to you and please keep us updated!
       
      • Like Like x 1
    4. Strife_84
      Energetic

      Strife_84 Member

      Location:
      Finland
      Tinnitus Since:
      04/2019
      Cause of Tinnitus:
      Mixing music for long hours and too loud I guess.
      My tinnitus also changed to this hissing. Can you control it with your jaw? Try to bite your teeth together and move your jaw around. Any changes in noises?

      My hiss reduces when I do that.

      I will keep you all informed. I feel definitely better than week ago.
       
    5. RichardGuy
      Depressed

      RichardGuy Member

      Location:
      Florida
      Tinnitus Since:
      10/16/17
      Cause of Tinnitus:
      Acute
      If anything, clenching my teeth, moving my jaw around etc either adds more noise or a new tone. I'm afraid my tinnitus is not somatic. But I'm willing to bet that this is the case for many people with sudden noise induced tinnitus.
       
    6. Maple Syrup

      Maple Syrup Member

      Tinnitus Since:
      Oct 2018
      Cause of Tinnitus:
      Musician
      Medical Emergency?? Where?? The Emergency Room - They won't even touch it? It took me 3-4 weeks just to see an ENT after the damage and retracted eardrum w/ tinnitus. You're basically screwed and have to wait in pain and all the dealings. Medical Emergency... Good luck with that one.
       
    7. JohnFox

      JohnFox Member

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Unknown. Sudden loss of 100% hearing R ear with Tinnitus
      Are you in the USA?
       
    8. Fortuna117

      Fortuna117 Member

      Tinnitus Since:
      07/2018
      Cause of Tinnitus:
      Noise Induced
      Organising an appointment with ENT in Australia takes an average of 4-8 weeks.

      If not for this system where tinnitus is not taken seriously I would not be a permanent member.

      In fact one of the ENTs wanted to palm me off to his interns and refused to see me without an MRI scan.

      Even audiologist have a waiting time of 4-8 weeks.

      GPs are no better they refused my request to administer steroids.

      Instead they focused on syringing my ears and prescribing ototoxic drugs.

      Regardless, if my Tinnitus was actue I would focus on the following stack:

      Neuroprotective:
      NAC : Glutathione.

      Open K Channels:
      Lysine : Proline.

      Close HCN channels:
      Magnesium : Vitamin D.

      Glutamate (-):
      Q10 : Black Pepper.

      GABA (+):
      Ginger : Vitamin B6 : GABA.

      NDMAR (-) : Glycine (+):
      Taurine : Zinc.

      This stack was carefully created after reading a paper in nature on the mechanisms of tinnitus.

      Hopefully this helps someone.

      Other than that you have oscillating white noise and ALCAR.

      Both proven by Nature (the peer review site) to reduce tinnitus.
       

Share This Page

Loading...